# SDR QXEA0002791

- Difficulty date: September 26, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- FORWARD BAGGAGE FLOOR STRUCTURE HAS MINOR SURFACE CORROSION AT X597 AND Y22 LEFT HAND SIDE.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 7, AND SRM 51-20-00, PAGE 5.
